# SDR RAIA00411008

- Difficulty date: November 9, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 1,975 hours, 1,779 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: C1431234
- Part serial: 03082991
- Condition: Inoperative
- Location: A/C Pack Temp
- Part time: 1,975 hours, 1,779 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

8088- IAD- UNABLE TO CONTROL CABIN TEMP WITH RT PACK, LT PACK TEMP DEFERRED. MAINTENANCE CHECKED RT TEMP CONTROL WITH NO DEFECTS NOTED, AND REMOVED AND REPLACED LT PACK DUAL TEMP CONTROL VALVE.
